# SDR JRAA20190501

- Difficulty date: March 27, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 32372
- Aircraft time: 52,823 hours, 37,055 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT OBSERVED #2 ENGINE LOW OIL PRESSURE LIGHT IN FLIGHT AND PERFORMED IN FLIGHT SHUT DOWN PROCEDURES
